# SDR QXEA2017061900426

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 21,104 hours, 22,678 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BRAKE APPLICATION REQUIRED TO OBTAIN MODERATE BRAKING. STOPPING CAPABILITY FELT DIMINISHED. BLEED ALL FOUR MLG BRAKE ASSEMBLIES IAW AMM 32-42-00-870-80. TAXI OPS CHECK OF THE BRAKES APPEARED TO BE NORMAL AT THIS TIME.  BLEED BOTH NR 1 & 2 HYD SYSTEMS IAW AMM TASK 29-10-00-870-801/870-802.  LEFT OTBD BRAKE APPEARED TO HAVE A SMALL AMOUNT OF AIR IN THE ASSY.  RETURNED TO SERVICE.
